Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why side effects?! SheilaC

Posted by Phillipa on December 7, 2009, at 10:31:09

In reply to Why side effects?!, posted by SheilaC on December 7, 2009, at 10:18:43

Sheila I don't know seems like the board everyone has disappeared? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:928426
URL: http://www.dr-bob.org/babble/20091206/msgs/928428.html